# SDR DALA12015425805

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 36,622 hours, 12,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NUMEROUS BULLNOSE EMERGENCY LIGHTS DIM WHEN TESTING.  INSPECTED AND FOUND INCORRECT LIGHT BULBS INSTALLED.  R & R LIGHT BULBS.  OPS NORMAL. OK FOR SERVICE.
